RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
  
search:
  
  • @article{RISC4831,
    author = {B. Kronholm},
    title = {{On Congruence Properties of p(n,m)}},
    language = {english},
    journal = {Proceedings of the American Mathematical Society},
    volume = {133},
    pages = {2891--2895},
    isbn_issn = {1088-6826},
    year = {2005},
    refereed = {yes},
    length = {5},
    url = {http://www.ams.org/journals/proc/2005-133-10/S0002-9939-05-07972-4/S0002-9939-05-07972-4.pdf}
    }